# SDR TSAA0353047

- Difficulty date: February 19, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT AND REMOVED DAMAGED PART OF STRINGER.  FABRICATED REPAIR PARTS PER TABLE 1 FROM 2024-T4 AND 7075-T6 CLAD.  ALODINED AND PRIMED REPAIR PART.  INSTALLED THE REPAIR PART IAW SRM 53-10-3, FIGURE 1.  (M)
